# SDR AALA201904049003

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 19,089 hours, 7,756 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE VISIT: PILOT REPORTS DURING ALTERNATE GEAR EXTENSION, THE NOSE GEAR REQUIRED THREE ATTEMPTS TO EXTEND. INITIAL ATTEMPTS LOOSE THEN SUBSEQUENT ATTEMPTS HAD GEAR TENSION. CLEANED AND LUBED MANUAL EXTENSION  LEVER MECHANISM. ACCOMPLISHED MANUAL EXTENSION OPS CHECK IAW AMM 32-35-00.
